# SDR MWEA001225

- Difficulty date: December 3, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 87,999 hours, 90,280 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Signal Cond Unit
- Part number: C274063MODA
- Part serial: 297
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON LIFT-OFF, STALL WARNING ACTIVATED. RETURNED TO MKE.  --  REMOVED AND REPLACED NR 1 SIGNAL SUMMING UNIT.
